# SDR AALA2020090439015

- Difficulty date: September 2, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 62,016 hours, 23,517 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS LIGHT ON FA FWD PANEL ILLUMINATED. SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614 CIDS LIGHT EXTINGUISHED.
